MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bard® InLay® Ureteral Stent

C.R. BARD INC. (COVINGTON) -1018233 Bard® InLay® Ureteral Stent
Catalog Number 778426
Medical Device Problem Codes Positioning Failure (1158); Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The initial reporter's facility name: (b)(6).The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that between (b)(6) 2026, a professor at a (b)(6) performed stone removal surgeries, during which difficulties in stent placement were encountered.Due to departmental management process issues, defective products retained for several months, 3 affected units were collectively reported to the manufacturer at a unified time.

Brand Name
Bard® InLay® Ureteral Stent
Common Device Name
Ureteral Stent
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard, Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24823524
Report Number1018233-2026-02333
Device Sequence Number18563633
Product Code FAD
UDI-Device Identifier00801741014765
UDI-Public(01)00801741014765(11)250326(17)290430(10)NGKP3191
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number778426
Device Lot NumberNGKP3191
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date04/08/2026
Supplement Report FDA Received Date09/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown